# SDR SWAA111424

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 49,614 hours, 40,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CORRODED AT BS 847, BETWEEN LBL 17 TO LBL 18.  REMOVED AND REPLACED FRAME PER SRM.
